# SDR SWIA201438944

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 30,834 hours, 25,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM PACKS AFTER TAKEOFF.  ODOR WENT AWAY AFTER 3-5 MINUTES. RETURNED TO DEPARTURE.  RAN PACKS FOR 3 TO 4 HOURS, COULD NOT DUPLICATE BURNING ODOR.  INSPECTED ACM'S FOR OIL QUANTITY. OIL LEVEL'S GOOD. INSPECTED PACKS IAW AMM.
